Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I was so scared as I had a hypo seizure last night and that was my first one and I feel really ill today. My parents were so scared (I'm type 2 and 35) and tore into me to never let that happen again. I'm am having the most severe headache and I hurt all over and I don't seem to want to eat. I have severe fatigue and I slept until noon this morning. What can I do to make myself feel better now? I couldn't go to work today and I have a sense of depression. Obviously, I can't allow this to happen again but what can I do right now to pick myself back up? Any info would be appreciated. I know this was my fault. Thanks.

Loading...

Hello, It sounds like you are new to this forum. Glad to have you aboard. The first thing I have to ask is do you know what your BG was before you had your hypo? Before, during, after etc. that you can give me to understand what happened. Had you not eaten for a long period of time? Had you tested some time before and have some numbers to work with. This information is crucial in determining what happened and what to do next. To have such a strong effect you had to have some serious warnings that this was coming on. Were you drinking alcohol and had not eaten in some time? Is it possible that you have other medical issues? At this stage in time you really need professional medical help. Obviously, you need to establish normal GB levels and quickly. One of the things you need to safe guard with are your BG levels before you go to bed. I suggest you work with levels around 7 and that should help you prevent hypos in the night or at least you would have minimal hypos. Many people whether type 1 or 2 go hypo in the night and then end up hyper in the morning. One of the things I can suggest is to take a small carb snack before you go to sleep. You might want to have a little protein and fat to slow down digestion and create a steady flow of carbs so you can use them when you need them. I don't know your situation, but it's good to have family members or a friend around at all times. If you can, teach them to recognize your hypos and how to measure your BG levels. Then they can help you take meds or at least a glucose fix. Please, take care and be serious about what your doing.

 

Reply

Loading...